Alert archive / Ohio / Small Craft Advisories in 2014

Small Craft Advisory 46, NWS Cleveland, OH

November 6, 2014

NWS Cleveland, OH issued this small craft advisory at Nov 6, 2014, 6:49 AM EST. It took effect at Nov 6, 2014, 9:00 PM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2014, 6:49 AM EST (11:49 UTC)
In effect from
Nov 6, 2014, 9:00 PM EST
Expired
Nov 7, 2014, 9:00 PM EST
In force
24 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

903 
WHUS71 KCLE 061149
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
649 AM EST THU NOV 6 2014

LEZ142>146-062000-
/O.NEW.KCLE.SC.Y.0046.141107T0200Z-141107T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
649 AM EST THU NOV 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
3 PM EST FRIDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 30 KNOTS TONIGHT AND
  THEN DIMINISH TO 10 TO 20 KNOTS ON FRIDAY.

* WAVES: WAVES WILL INCREASE TO 6 TO 9 FEET TONIGHT AND THEN
  SUBSIDE TO 2 TO 4 FEET FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-062000-
/O.NEW.KCLE.SC.Y.0046.141107T0800Z-141108T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
649 AM EST THU NOV 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM EST FRIDAY.

* WINDS: NORTH WINDS WILL INCREASE TO 30 KNOTS LATE TONIGHT AND
  THEN DIMINISH TO 10 TO 20 KNOTS LATE FRIDAY AFTERNOON.

* WAVES: WAVES WILL BUILD TO 6 TO 9 FEET TONIGHT AND THEN SUBSIDE
  TO 2 TO 4 FEET FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
6 follow-up statements
478 
WHUS71 KCLE 062044
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EST THU NOV 6 2014

LEZ142>146-070445-
/O.CON.KCLE.SC.Y.0046.141107T0200Z-141107T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
344 PM EST THU NOV 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 PM EST FRIDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 30 KNOTS TONIGHT AND 
  THEN DIMINISH TO 10 TO 20 KNOTS ON FRIDAY. 

* WAVES: WAVES WILL INCREASE TO 6 TO 9 FEET TONIGHT AND THEN 
  SUBSIDE TO 2 TO 4 FEET FRIDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-070445-
/O.CON.KCLE.SC.Y.0046.141107T0800Z-141108T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
344 PM EST THU NOV 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM EST
FRIDAY. 

* WINDS: NORTH WINDS WILL INCREASE TO 30 KNOTS LATE TONIGHT AND 
  THEN DIMINISH TO 10 TO 20 KNOTS LATE FRIDAY AFTERNOON. 

* WAVES: WAVES WILL BUILD TO 6 TO 9 FEET TONIGHT AND THEN 
  SUBSIDE TO 2 TO 4 FEET FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
324 
WHUS71 KCLE 070205
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
905 PM EST THU NOV 6 2014

LEZ142>146-071015-
/O.CON.KCLE.SC.Y.0046.000000T0000Z-141107T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
905 PM EST THU NOV 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST FRIDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 30 KNOTS TONIGHT AND 
  THEN DIMINISH TO 10 TO 20 KNOTS ON FRIDAY. 

* WAVES: WAVES WILL INCREASE TO 6 TO 9 FEET TONIGHT AND THEN 
  SUBSIDE TO 2 TO 4 FEET FRIDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-071015-
/O.CON.KCLE.SC.Y.0046.141107T0800Z-141108T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
905 PM EST THU NOV 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM EST
FRIDAY. 

* WINDS: NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE TONIGHT
  AND THEN DIMINISH TO 10 TO 20 KNOTS LATE FRIDAY AFTERNOON.

* WAVES: WAVES WILL BUILD TO 6 TO 8 FEET TONIGHT AND THEN 
  SUBSIDE TO 2 TO 4 FEET FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
757 
WHUS71 KCLE 070558
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1258 AM EST FRI NOV 7 2014

LEZ147>149-071400-
/O.EXT.KCLE.SC.Y.0046.141107T0600Z-141108T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1258 AM EST FRI NOV 7 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* WINDS: NORTH WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20
  KNOTS LATE FRIDAY AFTERNOON.

* WAVES: WAVES WILL BUILD TO 6 TO 8 FEET TONIGHT AND THEN 
  SUBSIDE TO 2 TO 4 FEET FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>146-071400-
/O.CON.KCLE.SC.Y.0046.000000T0000Z-141107T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
1258 AM EST FRI NOV 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS: NORTHWEST WINDS TO 30 KNOTS OVERNIGHT WILL DIMINISH TO
  10 TO 20 KNOTS ON FRIDAY.

* WAVES: WAVES WILL INCREASE TO 6 TO 9 FEET TONIGHT AND THEN 
  SUBSIDE TO 2 TO 4 FEET FRIDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
605 
WHUS71 KCLE 070909
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
409 AM EST FRI NOV 7 2014

LEZ142>146-071715-
/O.CON.KCLE.SC.Y.0046.000000T0000Z-141107T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
409 AM EST FRI NOV 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL BECOME WEST AND
  DIMINISH TO 5 TO 15 KNOTS TODAY. 

* WAVES: WAVES WILL BE 5 TO 8 FEET EARLY THIS MORNING AND THEN WILL
  SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-071715-
/O.CON.KCLE.SC.Y.0046.000000T0000Z-141108T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
409 AM EST FRI NOV 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 15
  KNOTS LATE THIS AFTERNOON.

* WAVES: WAVES WILL BE 5 TO 8 FEET THIS MORNING AND THEN SUBSIDE
  TO 2 TO 4 FEET THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
234 
WHUS71 KCLE 071436
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
936 AM EST FRI NOV 7 2014

LEZ142>146-072000-
/O.CON.KCLE.SC.Y.0046.000000T0000Z-141107T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
936 AM EST FRI NOV 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WILL BECOME WEST AND 
  DIMINISH TO 5 TO 15 KNOTS TODAY. 

* WAVES: WAVES WILL BE 4 TO 6 FEET THIS MORNING AND THEN WILL
  SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-072300-
/O.CON.KCLE.SC.Y.0046.000000T0000Z-141108T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
936 AM EST FRI NOV 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 
  15 KNOTS LATE THIS AFTERNOON. 

* WAVES: WAVES WILL BE 5 TO 7 FEET THIS MORNING AND THEN SUBSIDE 
  TO 2 TO 4 FEET THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
978 
WHUS71 KCLE 072049
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
349 PM EST FRI NOV 7 2014

LEZ147>149-080200-
/O.CON.KCLE.SC.Y.0046.000000T0000Z-141108T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
349 PM EST FRI NOV 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WILL CONTINUE THROUGH THE
  EVENING. 

* WAVES: WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 5:26 AM EST, 1 hour 23 minutes earlier.

Area forecast discussion, Nov 6, 5:26 AM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
526 AM EST THU NOV 6 2014

.SYNOPSIS...
LOW PRESSURE WILL TRACK ACROSS NORTHERN OHIO TODAY DRAGGING A COLD
FRONT ACROSS THE AREA.  HIGH PRESSURE WILL MOVE QUICKLY EAST ACROSS
THE LOWER LAKES LATE FRIDAY FOLLOWED BY ANOTHER COLD FRONT SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FEW CHANGES TO ORIGINAL FORECAST. TWEAKED TIMING OF RAIN AND TEMPS
SLIGHTLY.

ORIGINAL DISCUSSION...
LOW PRESSURE SYSTEM NOW OVER LAKE MICHIGAN WITH HEIGHT FALLS
CENTERED OVER OHIO. MODELS IN GOOD AGREEMENT MOVING THE LOW INTO
SE LOWER MICHIGAN BY 12Z THEN ACROSS NE OHIO DURING THE AFTERNOON.
RAIN SHOWERS SHOULD BECOME MORE WIDESPREAD THIS AFTERNOON AS LOW
TRACKS ACROSS FORECAST AREA. AN ISOLATED RUMBLE OF THUNDER IS
POSSIBLE ACROSS THE SE WHERE CAPES FORECAST TO GET TO 250-400
J/KG. HOWEVER DID NOT MENTION THUNDER IN FORECAST AS BEST UPPER
LEVEL DYNAMICS WELL SOUTH OF THE FORECAST AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
LOW FORECAST TO MOVE OFF THE MID ATLANTIC COAST THIS EVENING WITH
LINGERING TROUGH ACROSS THE EASTERN LAKES.  WILL BE LINGERING RAIN
SHOWERS IN THE EAST THIS EVENING...IN FACT ALL PRECIP BEFORE
MIDNIGHT SHOULD FALL AS RAIN.   THICKNESSES DO NOT SUPPORT SNOW
UNTIL LATE TONIGHT.  COULD SEE SOME WET SNOW MAINLY ON GRASSY AREAS.
LUCKILY...TEMPS ARE NOT EXPECTED TO GET DOWN TO FREEZING UNLESS THE
PRECIP AND CLOUDS MOVE OUT SO NOT EXPECTING FREEZING ISSUES ON
ROADWAYS. THE ONLY POSSIBLE EXCEPTION FOR KEEPING TEMPS ABOVE
FREEZING WOULD BE IN THE EXTREME WEST WHERE TEMPS COULD POSSIBLY
DROP TO 32 AROUND 7 AM.

MOISTURE PULLS OUT QUICKLY ON FRIDAY...SO IT WILL BE DIFFICULT TO
HAVE MUCH LAKE EFFECT SNOW.  KEEP ACCUMULATIONS TO LESS THAN AN
INCH. LIGHT SNOW SHOWERS COULD LINGER IN THE EAST UNTIL TOWARD
EVENING.  BUT THE 850MB RIDGE BUILDS IN QUICKLY FRIDAY NIGHT CUTTING
OFF ANY LINGERING LAKE EFFECT.

WILL GET A BREAK IN THE WEATHER LATE FRIDAY INTO FRIDAY NIGHT AS A
SURFACE RIDGE MOVES ACROSS THE LOWER LAKES...BUT PROGRESSIVE PATTERN
SETTING UP WITH UPPER LEVEL TROUGH CARVED OVER THE NE.  NEXT SYSTEM
WILL PUSH ACROSS THE FORECAST AREA ON SATURDAY.   LUCKILY ALL PRECIP
WILL FALL IN THE FORM OF RAIN SHOWERS DURING THE DAY.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
SOME MAJOR MODEL DIFFERENCES FOR EARLY IN THE WEEK THAT WILL
DETERMINE THE PRECIPITATION TYPE. HOWEVER...IN THE MEANTIME
SOME LAKE EFFECT SNOW SHOWERS WILL BE ON GOING AT DAYBREAK SUNDAY IN
THE SNOW BELT WITH THE WESTERLY FLOW BUT WILL BE DECREASING QUICKLY
AS A RIDGE WILL MOVE ACROSS OHIO AND NW PA ON SUNDAY AND THE
WESTERLY FLOW WILL BECOME SOUTHWEST BY NOON.

GOING WITH DRY WEATHER FROM SUNDAY AFTERNOON THROUGH MONDAY AS WE
WAIT FOR THE NEXT COLD FRONT TO MOVE THROUGH ON TUESDAY. THE MAIN
QUESTIONS ARE WHICH MODELS TO GO WITH AND DO WE NEED A CHANCE OF
SHOWERS IN THE FORECAST MONDAY NIGHT. AT THIS TIME THE GFS/CANADIAN
MODELS MOVE A LOW UP THROUGH MICHIGAN AND THEN DRY A COLD FRONT
MOVES ACROSS THE AREA. THE ECMWF MOVES THE LOW ACROSS THE OHIO
VALLEY THUS LEAVING THE AREA WITH COLD TEMPERATURES. AT THIS TIME
LEANING TOWARD THE WARMER GFS AND CANADIAN MODEL SOLUTIONS.
CONTINUED THE THREAT OF RAIN SHOWERS MONDAY NIGHT BUT TRIED TO KEEP
THE BEST CHANCE IN THE NORTH...CONFIDENCE IS LOW. FOR TUESDAY THE
THREAT LOOKS GOOD AS THE FRONT MOVES THROUGH. DIDN'T GET TOO CARRIED
AWAY ON THE POPS YET BUT THEY MAY NEED TO BE RAISED SOME. AS THE
COLD AIR COMES IN BEHIND THE FRONT INTRODUCED A MIX OF RAIN AND SNOW.

FOR TUESDAY NIGHT THROUGH WEDNESDAY NIGHT THE FLOW IS MORE NORTHWEST
WITH THE GFS SO KEPT SNOW SHOWERS MAINLY OVER NE OH AND NW PA. THE
GFS IS FAIRLY MOIST WHILE THE OTHERS ARE NOT. KEPT IT AT CHANCE POPS
FOR THE TIME BEING.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
FORECAST ON TRACK WITH STILL VFR CONDITIONS ACROSS THE AREA TO
BEGIN THE OVERNIGHT. MOISTURE NOW INCREASING FROM THE SOUTH MOVING
TOWARD THE CENTRAL AND EASTERN TERMINALS WHILE MID AND UPPER LEVEL
MOISTURE IS INCREASING FROM THE WEST. EXPECT CONDITIONS TO DROP TO
MVFR CENTRAL AND EAST TOWARD MORNING AS LOW LEVEL MOISTURE MOVES
IN. FOR THE WEST...LOW PRESSURE DEEPENS INVOF LAKE MI OVERNIGHT
AND MOVES INTO/ACROSS NRN OHIO THURSDAY. EXPECT VFR CONDITIONS
THERE OVERNIGHT WITH MVFR AND IFR MOVING IN FROM THE WEST DURING
THE MORNING. EXPECT MAINLY MVFR/IFR THURSDAY AND THURSDAY EVENING.

.OUTLOOK...NON VFR CONTINUING INTO FRIDAY BEFORE IMPROVING FROM
THE WEST. NON VFR AGAIN BY LATE SAT OR SAT NIGHT AND IMPROVING ON
SUNDAY.

&&

.MARINE...
CONTINUED UNSETTLED ON THE LAKE WITH FAST MOVING WEATHER SYSTEMS
THROUGH THE MIDDLE OF NEXT WEEK.

A LOW OVER SOUTHERN WISCONSIN WILL MOVE EAST ACROSS THE SOUTHERN
GREAT LAKES TODAY AND REACH THE MIDDLE ATLANTIC COAST TONIGHT. FOR
TODAY THE WINDS WILL BE ON THE LIGHT SIDE AND THEN START INCREASING
FROM WEST TO EAST TONIGHT. AT THIS TIME IT LOOKS LIKE THE MAX
SUSTAINED WINDS WILL BE APPROACHING 30 KNOTS AND IT WILL ONLY LAST A
FEW HOURS AND THEN THE WINDS WILL SLOWLY DECREASE LATE TONIGHT INTO
FRIDAY AS A RIDGE BUILDS IN. A SMALL CRAFT ADVISORY WILL BE NEEDED
FOR TONIGHT INTO FRIDAY AND WILL MORE THEN LIKELY BE ISSUED AT 4 PM
AND START LATE THIS EVENING.

ANOTHER FRONT WILL MOVE ACROSS THE LAKE SATURDAY AFTERNOON AND
EVENING. THE WINDS COULD GET STRONG ENOUGH AHEAD OF THE FRONT TO
PROMPT A SMALL CRAFT ADVISORY AND THEN BEHIND THE FRONT THROUGH
SATURDAY NIGHT. ON SUNDAY ANOTHER RIDGE WILL BE MOVING ACROSS THE
AREA WITH A SOUTHWEST FLOW RETURNING AND THAT WILL CAUSE SOME CHOPPY
CONDITIONS BEYOND 3 MILES FROM SHORE. THE SOUTHWEST FLOW WILL LAST
THROUGH TUESDAY UNTIL ANOTHER FRONT MOVES THROUGH. THE ECMWF MOVES
THIS LOW ACROSS THE OHIO VALLEY INSTEAD OF MOVING IT THROUGH
MICHIGAN. NONE THE LEST THE BEST CHANCE FOR A SMALL CRAFT ADVISORY
WILL BE AFTER THE FRONTAL PASSAGE AND THE THREAT WILL LAST INTO
WEDNESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...DJB
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKA
Hazardous weather outlook, Nov 6, 4:00 AM EST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
400 AM EST THU NOV 6 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-071000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
400 AM EST THU NOV 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-071000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
400 AM EST THU NOV 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.